ITEM METADATA RECORD
Title: Lagrangian submanifolds of the three dimensional complex projective space
Authors: Montealegre, CR ×
Vrancken, Luc #
Issue Date: 2001
Publisher: MATH SOC JAPAN
Series Title: Journal of the Mathematical Society of Japan vol:53 issue:3 pages:603-631
ISSN: 0025-5645
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science